MathSciNet Relay Station
MathSciNet bibliographic data
MR627953 92A09 (35K55)
Feroe, John A. Traveling waves of infinitely many pulses in nerve equations. Math. Biosci. 55 (1981), no. 3-4, 189–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement